Does Keppra make seasonal allergies worse?

KathyJJ

Stalwart
Messages
148
Reaction score
0
Points
61
I've had seasonal allergies all of my life. I started on Keppra in May and was doing fine with it even with my allergies until 2 days ago. My seizures are better too. I started getting hoarse when I speak, my nose is runny, I have puffy eyelids and my eyes water. Even in the past when my seasonal allergies bothered me, my voice didn't get hoarse. My question is, if you don't mind answering, does Keppra make allergies worse? Has this happened with anyone out there?
 

valeriedl

Veteran
Moderator
Supporter
Messages
4,095
Reaction score
17
Points
193
It's sort of funny that you brought this up. I never had seasonal allergies but I did start to about 6 years ago or 7 years ago, not even close as bad as yours. Mine's really only in the summer and mostly runny nose but I've never had that happen before. Keppra is one of the meds that I'm on too.
 

KathyJJ

Stalwart
Messages
148
Reaction score
0
Points
61
It's sort of funny that you brought this up. I never had seasonal allergies but I did start to about 6 years ago or 7 years ago, not even close as bad as yours. Mine's really only in the summer and mostly runny nose but I've never had that happen before. Keppra is one of the meds that I'm on too.
That makes you wonder, doesn't it. Or at least it does me. What about you?
 

valeriedl

Veteran
Moderator
Supporter
Messages
4,095
Reaction score
17
Points
193
Mine pretty much just deals with my nose and it's usually in the late spring, summer and early fall. It runs like crazy and my family actually complained about how many boxes of Kleenex we were going through.

I've always lived in the farm country and seasons changing never bothered me before until those last few years. As I said it's nothing at all like yours. Pretty much only a runny nose.
 

KathyJJ

Stalwart
Messages
148
Reaction score
0
Points
61
It may not be the Keppra but I just thought it was strange that it got worse AFTER I started taking it when nothing else had changed even the environment. I did read that it can cause some sinus problems such as stuffy nose, but I don't remember everything it said.
 
Top